MathSciNet Relay Station
MathSciNet bibliographic data
MR2193808 11F41 (11Y16)
Dembélé, Lassina Explicit computations of Hilbert modular forms on ${\Bbb Q}(\sqrt{5})$. Experiment. Math. 14 (2005), no. 4, 457–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement